# SDR RMXA9520591

- Difficulty date: March 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N527MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7103
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bellcrank Assy
- Part number: 11788659
- Condition: Bearing Worn
- Location: T/R Control
- Part time: 70 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEFLON BEARING IS WORN. REMOVED AND REPLACED.
